Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Why am i getting brown discharge after period ?

I just finished my period about a week ago and I started again this time its a dark brownish color. i have not been on birth control for about a month. I was on the pill for about a month then I moved to the shot for 3 months and then stopped. Ever since my periods have been weird its been weird since I started the shot. I got it for about ten days when I would only get it for 4 then after I stopped I would get it for 5-7 days and it would stop for about a week and then I d start again with a dark brownish color or I bleed after sex and it would hurt sometimes to. Also I ve been having lots of stomach pains, sexual dreams, and I m always hungry or I have nausea ... plus I can t hold my pee..
Asked On : Thu, 21 Jul 2011
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello Katherine ;
welcome to HealthcareMagic
The bleedine after a week of periods and if it is dark brownish it is the collected blood which may be coming out as it is known to happen even after having sex in a week of having periods.The weird periods as you have written are probably due to the shifting from pills to shot as doing this can cause disturbances of hormones in your body leading to a disturbance in your periods.So do not worry and if you need protection consult a Gynaec and get a proper pill prescribed so that you get protection to avoid pregnancy at the same time your periods will become regular.
Answered: Thu, 21 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor